Have been taking this for years. have tapered down to 5mg a day and four days ago stopped all together... how much longer will symtoms last?
Hello, I am not an expert, but I will share with you my own experience. I stopped pain meds abrubtly and without suboxone. For the longest time I felt horrible, but after about a month (that's now for me) it feels like I've turned a corner, today is not as horrible as yesterday. I realize that does'nt sound very good but to have my misery lessen is HUGH. Just know it WILL get better and don't cave, stay strong. Some people only go through 7 days of withdrawls, I did'nt taper my meds at all and I was on alot, so it will prob be a quicker process for you. Good Luck-K
Good for you, that is great 4 days. I think you are on the brink of starting to feel better. Lowering to 5mg a day is great before going cold turkey... You are almost there, if not already feeling a little better. Do not get discouraged it does get better physically, alot of ups and downs mentally, but you will be o.k..please don't turn back now..Wait for the fog to lift..I am 1 month clean, and so glad MOST of the time not to be counting pills, its a struggle worth it. Luck to you, Golda (grandma)
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on tramadol 50mg now for about 7 years. I've had 2 seizure's so far from tramadol and I'm?
Posted 21 Apr 2010 • 7 answers
Posted 4 Jun 2010 • 2 answers
Posted 17 Dec 2010 • 1 answer
Posted 13 Mar 2011 • 3 answers
Posted 12 Jan 2012 • 8 answers